Noncommutative spaces and matrix embeddings on flat $\mathbbR^2n+1$}

TitleNoncommutative spaces and matrix embeddings on flat $\mathbbR^2n+1$}
Publication TypeJournal Article
Year of Publication2015
AuthorsKarczmarek, Joanna L., and Ken Huai-Che Yeh
JournalJHEP
Volume11
Pagination146
DOI10.1007/JHEP11(2015)146
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia